Norvir Overdose

If you take too much Norvir, overdose symptoms may include unusual sensations (such as burning, numbness, or tingling) and kidney failure. If you overdose on the liquid version of Norvir, which contains alcohol, you may experience symptoms typically associated with excessive alcohol consumption. Treatment for a Norvir overdose may include certain medications, "pumping the stomach," and supportive care.

Norvir Overdose: An Overview

Norvir® (ritonavir) is a prescription AIDS and HIV treatment. It belongs to a class of medications known as protease inhibitors. The effects of a Norvir overdose will vary, depending on a number of factors, including the Norvir dosage and whether it is taken with any other medicines, alcohol, food, or street drugs.
 
If you happen to overdose on Norvir, seek immediate medical attention.
 

Symptoms of a Norvir Overdose

In reported cases of Norvir overdose, people experienced the following symptoms:
 
  • Unusual sensations, such as burning, numbness, or tingling
  • Kidney failure.
     
In these cases, it is important to know that the liquid version of Norvir contains alcohol and may cause symptoms of too much alcohol consumption.
 

Treatment for a Norvir Overdose

If the Norvir overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek prompt medical attention if you believe that you may have overdosed on Norvir.
 

Norvir for HIV/AIDS

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.